Journal of Mathematics of Kyoto University

A generalization of the imbedding problem of an abstract variety in a complete variety

Masayoshi Nagata

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 3, Number 1 (1963), 89-102.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524859

Digital Object Identifier
doi:10.1215/kjm/1250524859

Mathematical Reviews number (MathSciNet)
MR158892

Zentralblatt MATH identifier
0223.14011

Citation

Nagata, Masayoshi. A generalization of the imbedding problem of an abstract variety in a complete variety. J. Math. Kyoto Univ. 3 (1963), no. 1, 89--102. doi:10.1215/kjm/1250524859. https://projecteuclid.org/euclid.kjm/1250524859


Export citation